# SDR 2014FA0000255

- Difficulty date: April 12, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N789AV
- Make and model: Airbus A320-214
- Aircraft serial: 4789
- Aircraft time: 6,875,807 hours, 7,006 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

F/O, WINDSHIELD BROKEN AFTER A BIRD STRIKE.  IAW AMM 05-51-14 INSPECTION OF THE AIRFRAME AFTER BIRD STRIKE WAS ACCOMPLISHED WITH NO OTHER DAMAGE FOUND.  IAW TAS CARD 56-11-11-000-001A THE REMOVAL OF THE RT WINDSHIELD WAS PERFORMED.
